# SDR 9716399916

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949N
- Make and model: Doug DC-9-32
- Aircraft serial: 47566
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE/HEAT SMELL AFTER TAKEOFF.  FLIGHT RETURNED TO YWG AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ELECTRICAL SYSTEM, PACK VALVES, OVENS, AND CEILING LIGHTS, ALL AREAS CHECKED NORMAL WITH NO SMELL OR SMOKE.  DISCREPANCY COULD NOT BE DUPLICATED.
